# SDR 95FDEA01314

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 1372-1389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9L STA 1372 TO 1389 PILLOWING SKIN.  REMOVED DAMAGE SECTION OF SKIN AND REPAIRED IAW FEDEX SRM 53-30-3, 51-30-2.
